Can NyQuil Worsen Tinnitus?

Discussion in 'Support' started by Isabella 123, Mar 3, 2014.

    1. Isabella 123
      Curious

      Isabella 123 Member

      Location:
      Chapel Hill NC
      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Probably traumatic noise event
      Now I'm scared that any common thing I might take will make this ringing worse. Sometimes I take NyQuil when my allergies are acting up, what's the deal on NyQuil!?
       
    2. cullenbohannon
      Thinking

      cullenbohannon Member Benefactor

      Tinnitus Since:
      1/2014
      I took nyquil yo sleep for a while but it didn't do anything to me. It does have acetaminophen a pain reliever which can cause t in large doses. You may wanna try zzzquil which is just for sleep or melatonin, which is a natural supplement.
       
    3. Michael2013
      Happy

      Michael2013 Member

      Tinnitus Since:
      September 2013
      I had a cold/sinus infection for a couple weeks. I took NyQuil nearly nightly the entire time. It never affected it. I think in general I noticed my tinnitus more during the day but that was due to the sinus infection itself, not the NyQuil. Whenever I took it and when I woke up in the mornings, it was the same as always.
       
    4. janeagain

      janeagain Member

      Tinnitus Since:
      january 2018
      Cause of Tinnitus:
      unknown, probably NyQuill medication
      I got the flu. I took NyQuil for 10 days. I'm convinced NyQuil was the cause of my T. I took a tablet one night and five minutes after there was an explosion of sound in my head. 4 months later it's still here.
      I've always liked the quiet. I was spending a few weeks by the sea with very soothing nature noises.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.